# SDR ASOA2015072613464

- Difficulty date: July 26, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, SEAT TRACK SEGEMENT FS 693 - 830 HAS CORROSION.  REMOVED AND INSTALLED NEW SEAT TRACK RBL9, FS 693-FS 830 IAW AMM 53-00-49-400-801-A02, AMM 53-00-49-00-801-A02.  EVALUATED SEAT TRACK AT RBL9, FS 693-FS 830.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.
